BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Completion of quasi-regular matrix pencils

Participants in the publication
Marija Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Date of Publication
2016-07-00

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
501

Starting page
198
Last page
241

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2016.03.020
URL - http://dx.doi.org/10.1016/j.laa.2016.03.020


Export

APA
Marija Dodig, (2016). Completion of quasi-regular matrix pencils. Linear Algebra and its Applications, 501, 198-241. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2016.03.020

IEEE
Marija Dodig, "Completion of quasi-regular matrix pencils" in Linear Algebra and its Applications, vol. 501, pp. 198-241, 2016. 10.1016/j.laa.2016.03.020

BIBTEX
@article{38563, author = {Marija Dodig}, title = {Completion of quasi-regular matrix pencils}, journal = {Linear Algebra and its Applications}, year = 2016, pages = {198-241}, volume = 501 }